# SDR AALA202403079231

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 71,205 hours, 27,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TEST EMERGENCY LIGHT SYST. SHOWS "EPSU BATTERY EXIT L" FAULT MSG. REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY ON EXIT LEFT POSITION.
